# SDR 2003FA0000514

- Difficulty date: April 30, 2003
- Submitted: May 20, 2003
- Operation: General aviation
- Aircraft: N1WA
- Make and model: Beech B-60
- Aircraft serial: P423
- Engine: Lyc TIO541*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: LW15861
- Condition: Corroded
- Location: Cylinders
- Part time: 51 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFTERS PITTED AND MUSHROOMED.
